ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Normalization of the Kinetic Field Functions

Chandra, AK and Rao, Rama V (1983) Normalization of the Kinetic Field Functions. In: Chemical Physics Letters, 102 (5). pp. 409-411.

[img] PDF
Restricted to Registered users only

Download (180kB) | Request a copy


Using an integral form of the virial theorem, the simple integral relations for the kinetic field normalisation and orthogonality conditions are derived. Illustrations for the ground $^1\sum_g^+$ and the excited $^1\sum_u^+$ states of $HC_2^{2+}$ are given.

Item Type: Journal Article
Publication: Chemical Physics Letters
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 04 Apr 2008
Last Modified: 19 Sep 2010 04:44
URI: http://eprints.iisc.ac.in/id/eprint/13613

Actions (login required)

View Item View Item